PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The tree property on a countable segment of successors of singular cardinals

Volume 240 / 2018

Mohammad Golshani, Yair Hayut Fundamenta Mathematicae 240 (2018), 199-204 MSC: Primary 03E35, 03E55. DOI: 10.4064/fm195-3-2017 Published online: 19 July 2017


Starting from the existence of many supercompact cardinals, we construct a model of ${\rm ZFC}+{\rm GCH}$ in which the tree property holds at a countable segment of successors of singular cardinals.


  • Mohammad GolshaniSchool of Mathematics
    Institute for Research
    in Fundamental Sciences (IPM)
    P.O. Box 19395-5746
    Tehran, Iran
  • Yair HayutEinstein Institute of Mathematics
    The Hebrew University of Jerusalem
    Edmond J. Safra Campus
    Givat Ram, Jerusalem 91904, Israel

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image